# SDR 06FDEA0402

- Difficulty date: January 27, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 71,796 hours, 22,755 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL AT OAK AND SELECTING FLAPS 35 DEGREES, FLAP INDICATION SHOWED 35 DEGREES ON LEFT OUTBOARD AND LEFT INBOARD WHILE RIGHT FLAP INDICATIONS WERE   BOTH "X'S". WENT AROUND AND LEFT FLAPS AT 22 DEGREES. RAN FLAP DISAGREE CHECKLIST   IN QRH AND CAME IN FOR FLAP 22 / EXT LANDING. FOUND B1-985 C/B "FLAP AOA NR 2" POPPED. SHOOK WIRE HARNESS AT RIB FLAP XMTR & GOT C/B TO POP. CONFIRMED RT INBD FLAP XMTR TO BE CAUSE.    ACN RELEASED FOR SERVICE PER  "MEL 27-54-01: FLAP POSITION INDICATOR - INOP.  REPAIRED WIRES AT R/H I/B FLAP TRANSMITTER PER SWPM. OPS CHECK GOOD. RETURNED AIRCRAFT TO SERVICE.
